# SDR SWIA2020021848521

- Difficulty date: December 4, 2019
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 30,603 hours, 19,857 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE LH JACK FITTING SUPPORT IS CORRODED.    (C-CHECK) RO 2/14/2020   REPLACED LH NLG JACK FITTING SUPPORT REF CRJ900 SRM AND CRJ900 SRM AND BOMBARDIER DRAWING. OPS AND LEAK CHECKS GOOD.
